Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Fear of being dead *trigger* cubic_me

Posted by fairywings on October 24, 2005, at 17:37:45

In reply to Re: Fear of being dead *trigger* fairywings, posted by cubic_me on October 24, 2005, at 11:50:40

> I'm sorry I scared you, I should have though harder about the title being so triggering in itself.

Oh, that's okay, it was just the time of night. for some reason when it's late and dark I get afraid of everything.

>
> I've just gone on the waiting list to see my old T, they said it should be about 3 weeks.

Hope things aren't too bad while you're waiting to see them. Are Ts a part of the NHS too? If so, why is it that you could see your old T, but keep gettiing passed around by p-docs?
>
> I was on meds until about 3 months ago (I tapered off with GP's help). I had these same feelings when I was on them, it tends to go in waves. My pdoc at the time said that the next stage for me is lithium, which I'm not really prepared to take unless it is essential due to it's side effects.

I took Lithium when I was a teen, don't know why, but I remember nausea and weight gain. It didn't do anything positive for me, so I can understand your reluctance. Have you been on benzos for the anxiety?

>Also I have been passed around more pdocs than I can count on one hand due to the british NHS system - there was only one who listened to me, and I only saw them once. Part of the reason I came off the meds was so that I didn't have to go there any more. I know there are meds out there that could help me, but I dread going back to a pdoc.

It really stinks that you can't see the p-doc of your choice. I sure hope we don't get a health care system like that here. Although I guess the trade off is that the expenses here are high to see the doc of your choice and Rx's are expensive, but I prefer that to someone telling me who I can and can't see. Your GP couldn't Rx the meds you think would help?

Do you think it's all worse because of the long med school hours, or your work at the hospital?Hope the 3 weeks till you see your T goes by quickly, and that you don't have the awful thoughts or any more panic.
fw


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:fairywings thread:570861
URL: http://www.dr-bob.org/babble/psycho/20051018/msgs/571482.html